One-sided $n$-suspended categories
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1007-1039 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

For an integer $n\geq 3$, we introduce a simultaneous generalization of $(n-2)$-exact categories and $n$-angulated categories, referred to as one-sided $n$-suspended categories. Notably, one-sided $n$-angulated categories are specific instances of this structure. We establish a framework for transitioning from these generalized categories to their $n$-angulated counterparts. Additionally, we present a method for constructing $n$-angulated quotient categories from Frobenius $n$-prile categories. Our results unify and extend the previous work of Jasso on $n$-exact categories, Lin on $(n+2)$-angulated categories, and Li on one-sided suspended categories.
For an integer $n\geq 3$, we introduce a simultaneous generalization of $(n-2)$-exact categories and $n$-angulated categories, referred to as one-sided $n$-suspended categories. Notably, one-sided $n$-angulated categories are specific instances of this structure. We establish a framework for transitioning from these generalized categories to their $n$-angulated counterparts. Additionally, we present a method for constructing $n$-angulated quotient categories from Frobenius $n$-prile categories. Our results unify and extend the previous work of Jasso on $n$-exact categories, Lin on $(n+2)$-angulated categories, and Li on one-sided suspended categories.
DOI : 10.21136/CMJ.2024.0424-23
Classification : 18E10, 18G80
Keywords: triangulated category; $n$-angulated category; exact category; $(n-2)$-exact category; right $n$-angulated category; one-sided $n$-suspended category
@article{10_21136_CMJ_2024_0424_23,
     author = {He, Jing and Hu, Yonggang and Zhou, Panyue},
     title = {One-sided $n$-suspended categories},
     journal = {Czechoslovak Mathematical Journal},
     pages = {1007--1039},
     year = {2024},
     volume = {74},
     number = {4},
     doi = {10.21136/CMJ.2024.0424-23},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0424-23/}
}
TY  - JOUR
AU  - He, Jing
AU  - Hu, Yonggang
AU  - Zhou, Panyue
TI  - One-sided $n$-suspended categories
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 1007
EP  - 1039
VL  - 74
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0424-23/
DO  - 10.21136/CMJ.2024.0424-23
LA  - en
ID  - 10_21136_CMJ_2024_0424_23
ER  - 
%0 Journal Article
%A He, Jing
%A Hu, Yonggang
%A Zhou, Panyue
%T One-sided $n$-suspended categories
%J Czechoslovak Mathematical Journal
%D 2024
%P 1007-1039
%V 74
%N 4
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0424-23/
%R 10.21136/CMJ.2024.0424-23
%G en
%F 10_21136_CMJ_2024_0424_23
He, Jing; Hu, Yonggang; Zhou, Panyue. One-sided $n$-suspended categories. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1007-1039. doi: 10.21136/CMJ.2024.0424-23

Cité par Sources :